Affordable Access

Access to the full text

Solvability of positive solutions for a systems of nonlinear fractional order BVPs with p-Laplacian

Authors
  • Rao, Sabbavarapu Nageswara
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Feb 09, 2018
Volume
10
Issue
2
Pages
141–153
Identifiers
DOI: 10.1515/apam-2016-0045
Source
De Gruyter
Keywords
License
Yellow

Abstract

Values of the parameters λ and μ are determined for which there exist positive solutions for the system of fractional order with p-Laplacian two-point boundary value problems. The well-known Guo–Krasnosel’skii fixed point theorem is applied.

Report this publication

Statistics

Seen <100 times